# SDR CALA9700580

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 216
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT WING FIXED LEADING EDGE SKIN AT NR 6 SLAT OUTBOARD TRACK CUTOUT, STA 216.  THE CRACK WAS CUT OUT, A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW ECRA 5730-01489.
